# SDR QXEA2014092300794

- Difficulty date: September 15, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 5,876 hours, 6,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 85339512101
- Condition: Corroded
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR INNER EDGE BEAM CORRODED.  COMPLIED WITH M-184 FORM.  RECEIVED NEW AFT PAX DOOR INNER EDGE BEAM, PN 85339512-101 FROM STORES. LOCATED AND DRILLED NEW AFT PAX DOOR INNER EDGE BEAM, PN 85339512-101 IAW REF SRM 51-40-07.  INSTALLED 12EA NUT PLATES ON AFT PAX DOOR INNER EDGE BEAM REF SRM 51-42-05 REPAIR-01. INSTALLATION OF INNER EDGE BEAM PERFORMED ON JOB 5441015, OP 44, ITEM 9.
